# SDR UALA2012062903422

- Difficulty date: June 24, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 87,369 hours, 9,766 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L5 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L5 DOOR DISARMED BY ITSELF DURING FLIGHT.  UNABLE TO REARM.   ADJUSTED GIRT BAR POSITION AND CLEANED AND LUBED GIRT BAR LOCK AND BRACKET PER AMM 25-69-03.
